# SDR SIMA2012009011

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 21,032 hours, 18,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND LEFT EXTERIOR OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE BULB IN LEFT EXTERIOR OVERWING EMERGENCY LIGHT IAW EMB 145 AMM 33-50-10-000-801-A/33-50-10-400-801-A.  OPC GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
